# SDR 96FDEA00057

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT KEEL BEAM OUTBOARD FLANGE AT BS 950D PLUS 3, LBL 10.  REMOVED CORROSION ON LT KEEL BEAM OUTBOARD FLANGE AND REPAIRED PER FEDEX EA 7-5310-26837.
